# SDR AALA202403219204

- Difficulty date: March 19, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N756US
- Make and model: Airbus A319-112
- Aircraft serial: 1340
- Aircraft time: 55,879 hours, 38,413 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367161400000
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DELAMINATED FLOOR PANEL 241FF IN PASSENGER CABIN. REPLACED CABIN FLOOR PANEL 241FF.
